# SDR 9505455523

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1238
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE FLIGHT ATTENDANT REPORTED SMOKE FROM THE AFT GALLEY CENTER OVEN.  AIRCRAFT RETURNED TO MSP, NO EMERGENCY WAS DECLARED.  CHECKED FOR EVIDENCE OF FOOD OR PAPER, NONE FOUND.  PULLED AND COLLARED OVEN CIRCUIT BREAKERS.  REPLACED OVEN IN DCA, OPERATIONAL CHECK WAS NORMAL.
